# SDR HALA2016050700174

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,292 hours, 9,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, RECEIVED A LT ENGINE FIRE LP1 EICAS.  TROUBLESHOT IAW FIM 26-11 FAULT TREE 804, NO FAULT FOUND.  SWAPED CARDS M681 AND M683 IAW TSI-001267.
